Dimitrios Poulakis

Aristotle University of Thessaloniki, Greece
E-mail: Dimitrios.Poulakis@degruyteropen.com
Page: http://users.auth.gr/~poulakis/

Fields of interest: 

Number Theory: Diophantine Equations,  Arithmetic Algebraic Geometry, Computational Number Theory and Public-key Cryptography

Recent publications:

K. Draziotis and D. Poulakis:
An Effective Version of Chevalley-Weil Theorem for Projective Plane Curves,
Houston Journal of Mathematics, 38 (2012), 29-39.

P. Alvanos and D. Poulakis:
Solving genus zero Diophantine equations over number fields,
Journal of Symbolic Computation46 (2011), 54-69.

D. Poulakis:
A public key encryption scheme based on factoring and discrete logarithm,
Journal of Discrete Mathematical Sciences & Cryptography,12 (2009) No 6, 745-752.

P. Alvanos, Y. Bilu and D. Poulakis:
Characterizing Algebraic Curves with Infinitely Many Integral Points,
International Journal of Number Theory5no. 4 (2009), 585 – 590.

K. Draziotis and D. Poulakis:
Explicit Chevalley-Weil Theorem for Affine Plane Curves,
Rocky Mountain Journal of Mathematics,39(1) (2009), 49-70.

K. Draziotis and D. Poulakis:
Solving the Diophantine equation y2 = x(x2+n2),
Journal of Number Theory129 (2009), 102-121.

D. Poulakis:
On the rational solutions of the equation f(X,Y)a= h(X)g(X,Y),
Canadian Mathematical Bulletin, 52 (1) (2009), 117-126.

K. Draziotis and D. Poulakis:
Practical solution of the Diophantine equation y2 = x(x+2apb)(x-2apb),
Mathematics of Computation,Vol. 75, no 255 (2006), 1585-1593.

M. Laurent and D. Poulakis:
On the global distance between two algebraic points on a curve,
Journal of Number Theory 104 (2004), 210-254.

D. Poulakis:
Bounds for the smallest integer point of a rational curve,
Acta Arithmetica107.3 (2003), 251-268.